# SDR ASAA2019110761254

- Difficulty date: November 6, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 18,433 hours, 5,894 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Packs
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

UPON RECALL AND TAXI WE GOT AN AIR COND LIGHT AND BOTH PACK LIGHTS ILLUMINATED. GROUNDED - YES. UPON INSPECTION C/W FIM PACK TEMP CONT PROCEDURE REF B737-900 FIM 21-62 TASK 801, AFTER FAULT CLEARED FOUND NO ASSOCIATED FAULTS, A/C OK FOR CONT.
